On the properties of polynomials generated by a four-termrecurrence relations

Vanessa Botta

Resumo


In this work we consider the sequence of polynomials{Pn(z)}∞n=0generated by a four-termrecurrence relation

Texto completo:

PDF (English)

Referências


Adams, R. On hyperbolic polynomials with four-term recurrence and linear coefficients,Cal-colo, 2020. DOI: 10.1007/s10092-020-00373-7.

Chihara, T. S.An introduction to orthogonal polynomials. Gordon and Breach, New York,1978.

Szeg ̋o, G.Orthogonal Polynomials. Colloquium Publications, American Mathematical Society,Vol. 23, Providence, RI, 1975.

Tran, K; Zumba, A. Zeros of polynomials with four-term recurrence,Involve J. Math., 2018,pp. 501–518. DOI: 10.2140/involve.2018.11.501.

Tran, K; Zumba, A. Zeros of polynomials with four-term recurrence and linear coefficients,Ramanujan J., 2020. DOI: 10.1007/s11139-020-00263-0.


Apontamentos

  • Não há apontamentos.


SBMAC - Sociedade de Matemática Aplicada e Computacional
Edifício Medical Center - Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163 | São Carlos/SP - CEP: 13561-120
 


Normas para publicação | Contato